# SDR UIEA2017050900733

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LT CORE COWL EXTERIOR SKIN FOUND SCRATCHED.   SCRATCHES BLENDED OUT AND FOUND WITHIN LIMIT IAW SRM 54-42-01-1A-1, FIG 101, NOTE B, DETAIL III, REV 104.
